MAUDE Adverse Event Report: MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.Their trial started on (b)(6) 2026.It was reported that the trial lead would not advance with stylet.The physician was unable to advance the trial lead into the needle hub.The stylet kept sliding through the electrode end of lead creating no structure to be able to insert trial lead into needle hub.The physician was unable to insert lead properly into 3.5 foramen needle.They had to get another trial lead to use.They had no issues advancing new trial lead.Troubleshooting was performed by adjusting the stylet several times, and attempting reinsertion but the lead kept sliding off the stylet.The cause of the issue was unknown.The manufacturing representative (rep) indicated the stylet kept coming out, so they had to use another lead.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001: lot# unknown; product type screening device.Product id: neu_stylet_acc, serial# unknown, product type: accessory.Section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: unknown.Product id: neu_stylet_acc, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25267871
Report Number2182207-2026-01395
Device Sequence Number18578304
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)260324(20)01
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/27/2026
06/09/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/04/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age55 YR
Patient SexUnknown